# SDR DALA1154379002

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 51,971 hours, 38,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND ROW 1 EMERGENCY PATHWAY LIGHT INOPERATIVE.  MAINTENANCE FOUND PIN LOOSE AT FLOOR CONNECTOR.  MAINTENANCE RE-INSERTED PIN PER SWPM.  OPERATION CHECKS NORMAL.  AIRCRAFT OKAY FOR SERVICE.
